# SDR QXEA2022021600080

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 23,216 hours, 24,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 85338210111
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT RAIL 9 IS CORRODED ON THE SIDE FLANGE BY AFT SCREW HOLE. SEAT RAIL 9 REPAIRED IAW REPAIR DRAWING 84-53-10542.
